IJPAM: Volume 63, No. 2 (2010)

GENERATING FUNCTIONS FOR
CHEBYSHEV POLYNOMIALS

B.G.S. Doman
Department of Mathematical Sciences
University of Liverpool
P.O. Box 147, Liverpool, L69 3BX, U.K.
e-mail: [email protected]


Abstract.The binomial expansion of $(1-te^{i\theta})^{-\mu}$ is used to derive families of generating functions for the four kinds of Chebyshev polynomials.

Received: July 2, 2010

AMS Subject Classification: 42C05

Key Words and Phrases: Chebyshev polynomials, orthogonal polynomials, generating functions

Source: International Journal of Pure and Applied Mathematics
ISSN: 1311-8080
Year: 2010
Volume: 63
Issue: 2